# SDR UIEA200900037

- Difficulty date: July 9, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 104,672 hours, 18,345 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 65B0207020
- Part serial: 000390
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD AFT FLAP UPPER EXTERNAL SURFACE PANEL HAS EVIDENCE OF CORROSION AT WBL 259.30 AND 12 INCHES FROM TRAILING EDGE.  CUT OUT AREA OF CORROSION AND PERMANENT REPAIR ACCOMPLISHED AS PER B747-200 SRM 57-50-02 FIG 5, SHEET 4 AND 10 AND SRM 51-40-06.  ALSO, REFERENCE ATLAS EO 4757A482.
